# SDR RX8R2002001

- Difficulty date: July 19, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N4043L
- Make and model: Snias AS350B2
- Aircraft serial: 3015
- Aircraft time: 1,441 hours, 2,201 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 457 hours, 498 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8387MM
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 2500 FT. ONE SET OF BRUSHES IN THE STARTER GENERATOR FAILED. THE GENERATOR WAS STILL PUTTING OUT 28 VDC THROUGH THE REMAINING BRUSHES SO THE GENERATOR WARNING LIGHT DID NOT ILLUMINATE. THE GENERATOR WAS NOT PUTTING OUT ENOUGH CURRENT IN ITS DAMAGED STATE TO KEEP THE AIRCRAFT BATTERY CHARGED. THE AIRCRAFT BATTERY SLOWLY LOST VOLTAGE TILL ALL AIRCRAFT ELECTRICAL POWER FAILED WITHOUT WARNING.
